A converse Gaussian Poincaré-type inequality for convex functions

S. G. Bobkov, C. Houdré

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

A converse Poincaré-type inequality is obtained within the class of smooth convex functions for the Gaussian distribution.

Original languageEnglish (US)
Pages (from-to)281-290
Number of pages10
JournalStatistics and Probability Letters
Volume44
Issue number3
DOIs
StatePublished - Sep 15 1999

Keywords

  • 60E99
  • Gaussian distribution
  • Log-Sobolev inequalities
  • Poincaré-type inequalities
  • Primary 60E15
  • Secondary 26D10

Fingerprint Dive into the research topics of 'A converse Gaussian Poincaré-type inequality for convex functions'. Together they form a unique fingerprint.

  • Cite this